# SDR UIEA2015080800403

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 82,668 hours, 14,150 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NUMBER 1 ENG SHUTDOWN DUE TO LOW OIL QTY.  TROUBLE SHOT & FOUND OIL LEAKS FROM NR 1 ENG STARTER DRAIN PAD. CAPPED STARTER DRAIN IAW MM 71-71-00.  ENG RUNS ACCOMPLISHED & OK.  ACCOMPLISHED IAW ECM ITEM 2015P-088.  WIND MILLING INSPECTION, ACCOMPLISHED & OK.
